# SDR FDEA201111255021

- Difficulty date: November 25, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111N4001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE OUTER SKIN FOUND CORROSION AT KEELBEAM COMPARTMENT STA 895   AFT 18.5", L15C LBL 5".  REPAIRED IAW EA F-5730-157120, PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
